# SDR DALA2023010400044

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 53,919 hours, 38,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD CEILING EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND THAT THE CABIN EMERGENCY LIGHTS BATTERY AT B10 IS DEAD. THE CABIN EMERGENCY LIGHTS BATTERY AT B10 WAS REPLACED IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT HAS RETUERNED TO SERVICE.
